# SDR FDEA201204111363

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 44,035 hours, 28,807 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF "A" SYS HYD QTY AND PRESSURE WHEN GEAR RETRACTED FOLLOWING TAKEOFF.  ON POST FLIGHT DEBRIEF CREW REPORTED THAT WHEN THEY RETRACTED THE GEAR THEY LOST HYD FLUID AND PRESSURE AND THAT THEY HAD TO EXTEND THE GEAR  MANUALLY.  OPENED ACCESS PANEL 8505.  SEARCHED FOR LEAKS COULD NOT LOCATE ANY OBVIOUS LEAKS.  SUSPECT ACTUATOR OR LINES GOING TO ACTUATOR.   FOUND RETURN LINE WALKING BEAM ACTUATOR LEAKING.  REMOVED AND REPLACED BOTH RETURN AND EXTEND HYD LINES REF AMM 20-10-012-4-0.
